# SDR SWAA2022050293279

- Difficulty date: April 11, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N7889A
- Make and model: Boeing 737-7H4
- Aircraft serial: 34023
- Aircraft time: 39,566 hours, 23,543 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BETWEEN BS727 TO BS847 LBL21 WL156 AFT CARGO COMPARTMENT 2022-194933 / [01] CALIPER P/N 500-196-30 S/N A21029144 DUE DATE 07-OCT-22;[02] CORRECTED STEP 5 PERFORMED MADE AND DRILLING NEW SUPPORT ZEE LOCATED BETWEEN BS727 TO BS847 LBL21 WL156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-05 AND DWG #146A7502 SHEET 29 REV.- MATERIAL USED P/N BAC1496-377 P/O 2022-115035/1;[03] CORRECTED STEP 2 REPLACED SUPPORT ZEE LOCATED BETWEEN BS727 TO BS847 LBL21 WL156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 DWG #146A7500 SHEET 85 REV.A. SEE INDIVIDUAL SIGN OFF BELOW;[04] TASK COMPLETED; RII   SEE INDIVIDUAL SIGN OFFS BELOW
